# SDR ASAA2021042534688

- Difficulty date: April 25, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 54,064 hours, 16,154 cycles
- Engine: Ge
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Condition: False Activation
- Location: # 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

#1 ENG OVHT DET "A" LOOP WILL NOT TEST. GROUNDED - YES. #1 ENGINE BITE OF CONTROL MODULE DONE WITH NO FAULTS FOUND REF B737-800 FIM 26-10 TASK 801. ENG FIRE DETECTION OPERATIONAL TEST GOOD FOR A AND B LOOPS.  #1 ENGINE OPENED WITH ALT DE-ACTIVATION AND ALL FIRE DETECTION LOOPS AND HARNESSES INSPECTED: NO DEFECTS NOTED. RAN #1 ENG AND ENG FIRE DETECTION OPERATIONAL TEST DONE WITH NO FAULTS.  NO FAULTS ON CONTROL MODULE EITHER. GROUND VERIFICATION GOOD.
